Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 33, NWS Albuquerque, NM

August 22, 2017Colfax County, Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 22, 2017, 4:39 PM MDT for Colfax County, Harding County, Union County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2017, 4:39 PM MDT (22:39 UTC)
Expired
Aug 22, 2017, 7:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Colfax County, NM, Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 142 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 6:42 PM MDTFLASH FLOOD4 E Mosquero, NMNM-102 FLOODED AND IMPASSABLE FROM MM3 TO MM4

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 123 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WGUS55 KABQ 222239
FFWABQ
NMC007-021-059-230130-
/O.NEW.KABQ.FF.W.0033.170822T2239Z-170823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
439 PM MDT TUE AUG 22 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Northeastern Harding County in northeastern New Mexico...
  West central Union County in northeastern New Mexico...
  Southeastern Colfax County in northeastern New Mexico...

* Until 730 PM MDT.

* At 436 PM MDT, the public reported flooding continuing on U.S. 
  Highway 54 along Ute Creek. This creek has likely overflowed its 
  banks from southeast of Abbott to near Buyeros heavy rain across 
  the warned area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Mosquero, Bueyeros, Gladstone, Chicosa Lake State Park and Yates. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3560 10378 3577 10396 3579 10397 3596 10416
      3625 10419 3641 10365 3579 10361

$$

40
2 follow-up statements
868 
WGUS55 KABQ 222243 CCA
FFWABQ
NMC007-021-059-230130-
/O.COR.KABQ.FF.W.0033.170822T2239Z-170823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
443 PM MDT TUE AUG 22 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Northeastern Harding County in northeastern New Mexico...
  West central Union County in northeastern New Mexico...
  Southeastern Colfax County in northeastern New Mexico...

* Until 730 PM MDT.

* At 440 PM MDT, the public reported flooding across the warned 
  area. Highway 56 and many county roads are covered in water as Ute 
  Creek has likely overflowed its banks from southeast of Abbott to 
  near Bueyeros. While little or no rain has fallen recently, runoff
  will continue to cause flooding through early this evening. 

* Some locations that will experience flooding include...
  Mosquero, Bueyeros, Gladstone, Chicosa Lake State Park and Yates. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3560 10378 3577 10396 3579 10397 3596 10416
      3625 10419 3641 10365 3579 10361

$$

40
884 
WGUS75 KABQ 222355
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
555 PM MDT TUE AUG 22 2017

NMC007-021-059-230130-
/O.CON.KABQ.FF.W.0033.000000T0000Z-170823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harding-Union-Colfax-
555 PM MDT TUE AUG 22 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
NORTHEASTERN HARDING...WEST CENTRAL UNION AND SOUTHEASTERN COLFAX
COUNTIES...

At 548 PM MDT, flooding continues along Ute creek and Carizo 
Creek as well as across portions of U.S. route 56. 

Some locations that will experience flooding include...
Mosquero, Bueyeros, Gladstone, Chicosa Lake State Park and Yates. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Most flood related deaths occur in automobiles. Do not attempt to
cross water covered bridges, dips or low water crossings.

&&

LAT...LON 3560 10378 3577 10396 3579 10397 3596 10416
      3625 10419 3641 10365 3579 10361

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 2:57 PM MDT, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 22, 2:57 PM MDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
257 PM MDT Tue Aug 22 2017

.SYNOPSIS...
A backdoor front will push southwest through the area this evening
and overnight, focusing storms and the potential for locally heavy
rainfall across the South Central Mountains and Southeast Plains.
The front will recharge moisture over the state and lead to several
days of robust storms with potential for locally heavy rainfall,
mainly over the higher terrain. High temperatures will generally be
near or slightly below normal through the end of the work week thanks
to cloud cover and rain-cooling. High pressure aloft will center over
the Great Basin by the weekend, which will allow for daily rounds of
storms to continue and generally be focused over the mountains of
central and northern New Mexico. Otherwise, daytime temperatures will
be within a few degrees of normal this weekend and into early next
week.

&&

.DISCUSSION...
The backdoor front progressed into the Northeast and East Central
Plains this morning and kicked off a round of deep convection that
produced significant locally heavy rainfall amounts up to 5" across
portions of Harding County. The front is currently progressing
southwest across the East Central and Southeast Plains and
triggering a round of heavy rain producing storms between Fort
Sumner, Clovis and Portales. This round of convection has likely
reached it's potential and the front is moving into an area with
similar surface based instability, so locally heavy rainfall amounts
between 2-3" and pulse-type severe storms look to be a good bet
across the Southeast Plains late this afternoon into the evening
hours. The front will create moderate east canyon/gap winds into
portions of he Middle/Lower Rio Grande Valley this evening and then
progress west to near the Continental Divide. The front will recharge
moisture across much of our area and cause PWATs to rise back to
near or above normal through Thursday as the upper high remains
anchored south of us. Wed/Thu storms will be capable of producing
locally heavy rainfall amounts over 2", mainly over western and south
central higher terrain Wed then over much of central and eastern
portions of the area Thu.

The upper high will begin to strengthen and transition north Friday,
eventually becoming centered over the Great Basin by late in the
weekend. Sufficient moisture will remain over the area for daily
rounds of storms, which will become more focused over the mountains
and adjacent highlands/valleys of central NM going into early next
week as the flow aloft turns more northerly. There are some
differences between the 12z GFS and ECMWF solution on the
positioning/orientation of the upper high going into the middle of
next week that would make a difference in terms of storm production,
so forecast confidence decreases from early to mid next week.

11

&&

.FIRE WEATHER...
A potent backdoor cold front will move west and southwest across
central NM late this afternoon into the evening, setting off mainly
scattered showers and thunderstorms as it does so. The front will
push to the AZ line by sunrise Wednesday. Locally heavy rainfall is
likely from the stronger storms. Favored area(s) for storms will
shift to the southern half of the state Wednesday as dry air aloft
from the west limits storm formation north of Interstate 40.

A weak sub-tropical wave remains on track to move from southwest to
northeast across the state Thursday, resulting in an uptick in
showers and storms Thursday afternoon and evening. Four Corners high
pumps up along the NM/AZ border Friday, pulling in some dry air in
from the northwest. Meanwhile at the surface, high pressure over
west TX will create a low level easterly flow east of the central
mountain chain, resulting in a convergence zone along the east
slopes of the Sangres and central highlands. Convection will favor
these areas as a result. Low level easterly flow continues Saturday
as the Four Corners high center builds over the Great Basin. Storms
will once again favor areas along and east of the central mountains.

Low level easterlies push westward into central and western NM
Sunday, spreading low level moisture and thunderstorms chances to
the AZ line. The one exception is forecast across the northwest
plateau where dry air will continue to win out. Low level easterlies
continue into early next week and with the Four Corners high
remaining over the Great Basin, near average crops of afternoon and
evening storms will continue for most areas.

33

&&

.AVIATION...
18Z TAF CYCLE
Weak upper low over northeast NM combining with a backdoor sfc front
to generate a nearly stationary area of convection over Harding
County this morning. This area is forecast to expand through the
afternoon and create an east wind into the RGV at KSAF and KABQ btwn
22/20-22/22Z. Convection to also develop along the northern mountain
and western mountains aft 18Z due to daytime heating. Any convection
will result in occasional mt obscurations and brief MVFR cigs/vsbys
along with wind gusts to 45kt. Areas of MVFR to IFR cigs/vsbys to
develop east of the central mt chain aft 23/03Z, continuing through
mid morning Wednesday.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  88  58  86 /  10   5  10  20
Dulce...........................  51  80  50  79 /  40  10  20  30
Cuba............................  51  80  55  78 /  20  10  10  40
Gallup..........................  51  85  52  82 /   5  10  20  30
El Morro........................  48  80  50  78 /  10  20  40  30
Grants..........................  50  83  53  81 /  10  30  20  50
Quemado.........................  54  80  55  78 /  10  40  30  50
Glenwood........................  61  87  62  86 /  10  50  40  40
Chama...........................  47  75  49  74 /  30  20  20  40
Los Alamos......................  56  78  58  76 /  30  40  30  50
Pecos...........................  53  79  56  77 /  30  20  20  40
Cerro/Questa....................  51  76  51  74 /  30  20  20  40
Red River.......................  46  68  45  66 /  30  20  30  60
Angel Fire......................  45  72  44  71 /  30  20  30  50
Taos............................  50  80  51  77 /  30  10  20  30
Mora............................  49  76  52  74 /  30  30  30  50
Espanola........................  59  84  61  83 /  30  10  20  30
Santa Fe........................  56  79  58  77 /  30  10  20  40
Santa Fe Airport................  56  83  58  80 /  30  10  20  30
Albuquerque Foothills...........  61  86  63  83 /  20  20  20  30
Albuquerque Heights.............  64  86  65  84 /  20  10  20  30
Albuquerque Valley..............  63  88  64  86 /  20  10  20  20
Albuquerque West Mesa...........  63  87  64  84 /  20  10  20  20
Los Lunas.......................  62  90  63  87 /  20  10  20  20
Rio Rancho......................  61  87  64  84 /  30  10  20  20
Socorro.........................  65  87  66  86 /  20  30  30  30
Sandia Park/Cedar Crest.........  54  81  57  78 /  30  20  20  40
Tijeras.........................  57  83  59  80 /  30  20  20  40
Moriarty/Estancia...............  55  82  56  79 /  20  20  20  30
Clines Corners..................  54  79  56  77 /  20  20  20  40
Gran Quivira....................  58  82  59  80 /  20  30  40  50
Carrizozo.......................  59  83  61  81 /  20  30  40  40
Ruidoso.........................  56  76  56  74 /  30  60  40  60
Capulin.........................  53  77  56  77 /  20  40  30  60
Raton...........................  54  81  55  79 /  20  20  30  50
Springer........................  56  82  57  80 /  20  20  30  40
Las Vegas.......................  51  78  54  76 /  30  20  30  40
Clayton.........................  57  80  60  80 /  20  20  40  40
Roy.............................  57  79  58  79 /  50  20  40  40
Conchas.........................  62  86  65  86 /  50  20  40  30
Santa Rosa......................  61  85  63  85 /  40  20  30  30
Tucumcari.......................  62  87  65  87 /  40  20  40  30
Clovis..........................  63  82  63  83 /  50  20  40  40
Portales........................  64  83  64  84 /  50  20  40  40
Fort Sumner.....................  64  86  66  86 /  50  20  20  40
Roswell.........................  67  90  68  89 /  30  20  30  30
Picacho.........................  61  83  62  83 /  30  20  30  40
Elk.............................  59  79  59  78 /  40  60  30  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

11
Hazardous weather outlook, Aug 22, 3:12 AM MDT, 13 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
312 AM MDT Tue Aug 22 2017

NMZ501>540-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
312 AM MDT Tue Aug 22 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A back door cold front sliding down the plains today will be a focus
for shower and thunderstorm development. A few storms may be strong
or severe with hail and downburst winds the main threats. However,
due to slow storm motion in addition to the instability, heavy rain
is also possible which may lead to areas of flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Daily rounds of shower and thunderstorm activity is expected through
the weekend. Locally heavy rainfall is possible each day, and a few
strong or severe storms will be possile on Thursday across eastern
New Mexico as well.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, gusty winds, flooding, as
well as rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Aug 22, 3:32 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
332 PM MDT TUE AUG 22 2017

NMZ526-539-222215-
Eastern Lincoln County-South Central Mountains-
332 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
415 PM MDT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Encinoso, or 32 miles southeast of Corona, moving
southeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Arabela.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3382 10556 3399 10542 3385 10492 3353 10521
TIME...MOT...LOC 2131Z 301DEG 25KT 3384 10531

CA
Special weather statement, Aug 22, 3:42 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
342 PM MDT TUE AUG 22 2017

NMZ523-537>539-222215-
Eastern Lincoln County-Chaves County Plains-Central Highlands-De Baca
County-
342 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...
SOUTHWESTERN DE BACA...NORTHWESTERN CHAVES AND SOUTHEASTERN TORRANCE
COUNTIES UNTIL 415 PM MDT...

At 342 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Corona, moving east at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Lincoln...southwestern De Baca...northwestern Chaves and southeastern
Torrance Counties.

This includes Highway 285 between Mile Markers 163 and 170.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3414 10549 3416 10549 3417 10550 3418 10550
      3418 10547 3419 10546 3422 10546 3423 10548
      3424 10547 3431 10544 3415 10477 3390 10489
TIME...MOT...LOC 2142Z 266DEG 11KT 3424 10546

40
Special weather statement, Aug 22, 3:42 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
342 PM MDT TUE AUG 22 2017

NMZ523-524-539-222230-
Eastern Lincoln County-South Central Highlands-Central Highlands-
342 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHEASTERN TORRANCE COUNTIES UNTIL 430 PM MDT...

At 342 PM MDT, Doppler radar was tracking a strong thunderstorm near
Corona, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Corona.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3413 10554 3430 10561 3443 10532 3440 10531
      3435 10531 3435 10528 3410 10518
TIME...MOT...LOC 2142Z 248DEG 7KT 3425 10550

CA
Local storm report, Aug 22, 4:15 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      22 NE ROY               36.17N 103.92W
08/22/2017                   HARDING            NM   PUBLIC

            WATER RUNNING DOWN HILLSIDE FROM MESA QUITARAS... WITH
            FLOODING EVERYWHERE. CARRIZO CREEK IS RUNNING LIKE A
            RIVER.

&&

EVENT NUMBER ABQ1702177

CA
Local storm report, Aug 22, 4:34 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     FLASH FLOOD      GLADSTONE               36.30N 103.97W
08/22/2017                   UNION              NM   PUBLIC

            WATER RUNNING OVER U.S. 54 IN SEVERAL SPOTS NEAR UTE
            CREEK DRAINAGE.

&&

EVENT NUMBER ABQ1702178

GUYER
Special weather statement, Aug 22, 4:37 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
437 PM MDT TUE AUG 22 2017

NMZ508-520-222315-
Southwest Mountains-Lower Rio Grande Valley-
437 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
515 PM MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Socorro, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Laborcita and Luis Lopez.

This includes Interstate 25 between Mile Markers 132 and 146.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3392 10713 3403 10708 3401 10683 3381 10692
TIME...MOT...LOC 2236Z 284DEG 10KT 3395 10702

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:30 PM MDTSpecial Weather StatementABQColfax15 min
Aug 22, 12:32 AM MDTAreal Flood AdvisoryABQSan Miguel118 min
Aug 22, 1:05 AM MDTAreal Flood AdvisoryABQTorrance115 min
Aug 22, 1:36 AM MDTAreal Flood AdvisoryABQTorrance, Valencia114 min
Aug 22, 3:18 AM MDTAreal Flood AdvisoryABQTorrance117 min
Aug 22, 8:12 AM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Aug 22, 8:32 AM MDTSpecial Weather StatementABQHarding43 min
Aug 22, 9:21 AM MDTAreal Flood AdvisoryABQHarding, Union114 min
Aug 22, 9:39 AM MDTSpecial Weather StatementABQHarding51 min
Aug 22, 10:28 AM MDTAreal Flood AdvisoryABQHarding2 hr
Aug 22, 11:20 AM MDTFlash Flood WarningABQHarding, Union3 hr
Aug 22, 11:31 AM MDTSpecial Weather StatementABQQuay44 min
Aug 22, 12:19 PM MDTSevere Thunderstorm WarningABQCurry, Harding, Quay, San Miguel41 min
Aug 22, 1:08 PM MDTSpecial Weather StatementABQQuay37 min
Aug 22, 1:12 PM MDTSevere Thunderstorm WarningABQCurry, Quay48 min
Aug 22, 1:15 PM MDTSevere Thunderstorm WarningABQCurry, Quay31 min
Aug 22, 1:17 PM MDTSpecial Weather StatementABQCurry28 min
Aug 22, 1:32 PM MDTAreal Flood AdvisoryABQCurry118 min
Aug 22, 1:35 PM MDTAreal Flood AdvisoryABQCurry, Quay, San Miguel115 min
Aug 22, 2:03 PM MDTSpecial Weather StatementABQCurry27 min
Aug 22, 2:10 PM MDTSevere Thunderstorm WarningABQCurry, Quay16 min
Aug 22, 2:15 PM MDTSpecial Weather StatementABQCurry30 min
Aug 22, 2:22 PM MDTSpecial Weather StatementABQQuay38 min
Aug 22, 2:42 PM MDTSpecial Weather StatementABQCurry33 min
Aug 22, 2:47 PM MDTSpecial Weather StatementABQRoosevelt28 min
Aug 22, 3:01 PM MDTSpecial Weather StatementABQValencia44 min
Aug 22, 3:06 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia18 min
Aug 22, 3:07 PM MDTAreal Flood AdvisoryABQCurry113 min
Aug 22, 3:32 PM MDTSpecial Weather StatementABQLincoln43 min
Aug 22, 3:42 PM MDTSpecial Weather StatementABQ48 min
Aug 22, 4:37 PM MDTSpecial Weather StatementABQSocorro38 min
Aug 22, 4:48 PM MDTSpecial Weather StatementABQChaves27 min
Aug 22, 4:49 PM MDTSpecial Weather StatementABQGuadalupe26 min
Aug 22, 4:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln35 min
Aug 22, 5:02 PM MDTSpecial Weather StatementABQGuadalupe28 min
Aug 22, 5:11 PM MDTSpecial Weather StatementABQTaos49 min
Aug 22, 5:18 PM MDTSevere Thunderstorm WarningABQGuadalupe42 min
Aug 22, 5:47 PM MDTSpecial Weather StatementABQ28 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.